# SDR SWAA2013050715686

- Difficulty date: May 1, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 3925812U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING CRACKED AT STA 737, RBL 44.  REMOVED & REPLACED FITTING IAW SRM.
